# SDR AALA201706029008

- Difficulty date: May 31, 2017
- Submitted: June 2, 2017
- Operation: Air carrier
- Aircraft: N602AN
- Make and model: Boeing 757223
- Aircraft serial: 27053
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 834501
- Condition: Faulty
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EMERGENCY DECLARED.  MIA-UVF FLIGHT RETURNED TO MIA ACCOUNT MAIN LANDING GEAR INDICATION.  UNEVENTFUL LANDING.  REMOVED AND REPLACED MAIN LANDING GEAR DOOR CLOSED SENSORS; S10241 RIGHT MLG SYSTEM, S10242 LEFT MLG SYSTEM 1, AND S10072 RIGHT MLG SYSTEM 2 IAW AMM 32-61-02.  OPERATIONAL CHECKED GOOD.  AIRCRAFT WAS GROUNDED.
